# SDR 2001UALA01324

- Difficulty date: July 6, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FACE DENTED AT BS 767, RBL 24, BETWEEN STR 24R AND STR 25R.  REMOVED DAMAGE.  INSTALLED DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
